Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: Dizzy feeling?

  1. #1
    Full Member Verified Member
    ECF Veteran

    Join Date
    Mar 2011
    Location
    Canada
    Posts
    98

    Default Dizzy feeling?

    Is it normal to feel dizzy and nauseous during your first few days of vaping??
    I haven't had an analogs in 2 days. I'm using 18mg strength.
    Lately I've been really dizzy and nauseous after vaping .......I've heard of a few people that have experienced the same issues, but I'm curious how common this really is.

  2. #2
    Ultra Member ECF Veteran
    Supporting Member
    cookiebun's Avatar
    Join Date
    Mar 2011
    Location
    Central Ohio
    Posts
    1,224

    Default

    Sounds like you are getting too much nicotine.
    Do you have any juice less than 18?
    Do you have anything to cut it with?
    If you don't you'll just have to vape less until you get some weaker juice.
    I've been vaping for two weeks and haven't had any problems.
    I ordered juice that wasn't strong enough and still have 2 analogs a day.
    When this pack is empty I'm not getting any more.

  3. #3
    Full Member Verified Member
    ECF Veteran

    Join Date
    Mar 2011
    Location
    Canada
    Posts
    98

    Default

    Quote Originally Posted by cookiebun View Post
    Sounds like you are getting too much nicotine.
    Do you have any juice less than 18?
    Do you have anything to cut it with?
    If you don't you'll just have to vape less until you get some weaker juice.
    I've been vaping for two weeks and haven't had any problems.
    I ordered juice that wasn't strong enough and still have 2 analogs a day.
    When this pack is empty I'm not getting any more.
    No I don't have any juice less than 18. I quit analogs all together. I figure this might be withdrawal symptoms.

  4. #4
    Full Member
    Join Date
    Mar 2011
    Location
    Chicago Illinois
    Posts
    20

    Default

    heh, I just got mine. Kinda feeling the same way. Im pretty sure its not to much nicotine, was doing a pack a day for the last few months.

  5. #5
    Full Member Verified Member
    ECF Veteran

    Join Date
    Mar 2011
    Location
    Canada
    Posts
    98

    Default

    There is no way I'm getting too much nic. I haven't been vaping heavily at all. If anything I'm probably not vaping enough ...lol

  6. #6
    Super Member Verified Member
    ECF Veteran
    pAth77's Avatar
    Join Date
    Nov 2010
    Location
    Bay Area
    Posts
    844

    Default

    Sounds like too much nicotine to me. I'll get the nauseated feeling from time to time, and that typically tells me that I need to put down my PV for a while or switch to one of my lower nic juices. My nic withdrawal symptoms are virtually identical to my caffeine withdrawal symptoms....nasty headaches and crankiness!

  7. #7
    Ultra Member ECF Veteran
    Join Date
    Jun 2009
    Location
    Smith Mt Lake area, Va, USA
    Posts
    1,337

    Default

    You can pick up some Glycerin from Walmart and cut the juice down to a lower strenth. It's the Humco brand and is near the skin care products in the pharmacy area. It also adds to the amount of vapor it produces, but will probably cut your flavor a bit.

  8. #8
    PV Master Verified Member
    ECF Veteran
    MickeyRat's Avatar
    Join Date
    Mar 2011
    Location
    Hickory, NC
    Posts
    3,463

    Default

    Definitely too much nicotine. The thing is that when you smoke a cigarette there's a defined end. With vaping there's not. At first it's very easy to get too much. The only thing you can do when it hits is wait a couple hours. I'm new enough that it's still happening to me occasionally. You can adjust your habits or adjust your juice. To be honest, lately I find myself doing a little of both. For a while try to buy juices in high a low/no strength so you can adjust as necessary. I'll plug tasty vapor because they sell juice with nicotine and juice without called doublers in the same flavors. I started at 24 and have worked down to 12 and I'm not sure this is where I'm stopping.

  9. #9
    Senior Member Verified Member
    ECF Veteran

    Join Date
    Sep 2010
    Location
    Wisconsin
    Posts
    151

    Default

    Agree with the too high a level of nicotine. I was a 2 PAD smoker and so thought that when I started vaping I needed a higher nic level. Wrong. I got the same symptoms....headache, nausea, dizziness. When I lowered the nic, that all went away.

  10. #10
    Super Member ECF Veteran
    Join Date
    Feb 2011
    Location
    Sarnia, Ontario, Canada
    Posts
    504

    Default

    I had a night like that when I first quit analogs. I chain vaped all evening. Now I have learned to put the PV down for awhile.

    Also might be a good idea to drink some more water. It can make you dehydrated and that might be part of it.
    Last edited by Kams Cats; 03-19-2011 at 11:02 PM.

Page 1 of 2 12 LastLast

Bookmarks